# SDR FDEA200807303180

- Difficulty date: July 30, 2008
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK STA 1540-1640 LBL 24 CORRODED REMOVED SEAT TRACK IAW SRM 51-41-02.  RECEIVED AND FABRICATED NEW SET TRACK ON M.A.E TRAV NR T8/746699, MAT ID BAC1520-792, 7178T6511 IAW SRM 53-00-52 FIG. 201, BATCH NR 00013400254 AND LOCATED, TRIMED, AND DRILLED IAW SRM 51-41-02 ,TREATED AND PRIMED IAW SRM 51-21-00 AND INSTALLED NEW SEAT TRACK IAW SRM 51-41-02.
